# SDR DXTA200500829

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 4,221 hours, 2,686 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 73838433
- Part serial: 9908084
- Condition: Failed
- Location: Aft Service Bay
- Part time: 4,221 hours, 2,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE BURNT OIL SMELL COMING FROM ENVIRONMENTAL SYSTEM.  WORSE ON DESCENT.  REMOVED AND REPLACED FAILED ACM TURBINE.  OPERATIONAL CHECK GOOD IAW CE-750 M/M CH 21-51-00.
